# SDR FDEA201107202845

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: A54010526000604
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON UPPER L/E AUX STRUCTURE WEB SUPPORT RT LIGHTNING HOLE HAS 3 EA CRACKS.  COMPLIED WITH SB A300-54-6023, REV NR 1 DATED 02/27/02 BY REINFORCEMENT OF THE NR 1 PYLON CANTILEVER WEB BY ADDING A DOUBLER, COMPLIED WITH EA 6-5450-145606.
